# SDR COOSDR020114

- Difficulty date: June 1, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N1910
- Make and model: Boeing 727-23
- Aircraft serial: 19385
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. DOOR UPPER SECTION HINGE AREA JAMB CRACKED.
